Jump to content

Search the Community

Showing results for tags 'clonidine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello everyone, I first got started on Celexa in May 09 after my mind slipped into an inescapable panic state induced by an accidental overdose of the anti-histamine diphenhydramine. I should of know way back then, after a few weeks, then I should of stayed away from all drugs and given my brain a chance to calm down and repair itself on it’s own, but I was truly, truely frightened that I had down some serious damage or I was on my way to the depths of psychosis. So I went to my GP got diagnosed with anxiety disorder. I switched to Cymabalta in November 09 after a personal event triggered an intensification of agitated depression which had never really left despite treatment with Celexa. Sticking with Cymbalta was, again, an irrevocably stupid decision - but I had faith in the psychiatrist who was prescribing me these things. Suicidal ideation was commonplace both in an experiential context and in circumstantial context – my anxiety was so severe I just wanted out and I was astounded to what life had been reduced to. On cymbalta I felt tired but wired with a generalised irritability and massive cravings for sugar, which when I gave in and ate only triggered an intensification of irritability. I look back during this period and I’m struck with just how bizarre and Kafkaesque the whole experience was. Why the hell didn’t I get of the ******* thing earlier? I weaned off Cymbalta in in June 2010. However, the suicidal panic now morphed into a suicidal malaise and all-consumng tiredness, severe anhedonia, and an inability to concentrate - which has stuck with me since. I got put on Zoloft in Oct’10, 4 months after my last drug, and after a visit to a GP where I told me him I was suicidal and planning to go through with it. He sort of shrugged and just told me to go back on a med. The Zoloft induced both akathisa and a “despair beyond despair” at my situation. I flew out to Thailand with the intention of having a last hurrah and then taking myself down to one of the gun ranges and putting a .357 round into my frontal lobe. (Guns aren't readily available in the UK) I flew home when my parents found out where I was, despite my (I thought) well-constructed plan to deceive and explained to them the extent of which I was struggling. We sought the services of a psychiatrist whom I thought was progressive and looking at the bigger picture. By now, I was mostly concerned with the brain fog and chronic fatigue - which prevented me from most activities which might have led to an improvement with my lot in life - which led me to conclude my problem was neuro-endocrine based. I agreed to a low-dose of Lexapro, some compounded thyroid hormone and about 20 different supplements to treat any bodily pathologies. Despite this ambitious protocol, there was very little change in mood. I tried to stay working but got overwhelmed again and my suicidal ideation reached a zenith. I flew back out to Asia with my father, this time to Cambodia but to join a volunteer project building houses. I figured a dose of 3rd poverty might take my mind….off my mind. This time I also agreed to start lithium. It was a humbling experience for sure but I was still weak, foggy, anxious and depressed. I also felt intensely guilty at being in my depressed state amongst so much poverty and in a country with the worst auto-genocide in history. I also picked up a stomach infection which led to post-infectious gastroparesis which I have been struggling with since. Early in 2011 I discontinued the lithium, at the time we hadn’t worked out the stomach problem and where concerned the lithium could be causing the GI stuff. I continued with Lexapro in the AM and 25mg amitrypltine to get me off to sleep in the PM. Life was just a haze punctuated by bouts of panic and despair. My ability to work and socialise properly had all but disappeared by now, so I got used to life being what it was. At the beginning of 2012 I decided to take a break from AD’s, they didn’t seem to have improved my lot in life much, maybe coming off them would do some good. This was when my concern, finally, about TD started - I continued to feel like absolute ****. What if the drugs were the problem all along?. It wasn’t until a few months ago that the epiphany really took hold and I realised the full horror of what I subjected myself to. I realised the whole thing was being exacerbated by the very treatment that authority deemed to be of help. Back when I came off Cymbalta in 2010 I just assumed this was my depression anxiety ramping up and the exhaustion was a natural extension, but now I was still horrendously depressed and the other **** kicked in. I curse myself that I didn’t see the connection the first time round and have spent another 2.5 years on psych drugs….. Note, I tried a few drugs of now more than about two weeks duration in 2012. Again this was before the idea of drug-induced harm became cemented in my mind. My last drug ingestion was Tianeptine in November. My question to anyone who has any suggestions and or experiences is in my title – what the hell do I do now? I’m a complete invalid. Living at home with a parent at 25, unable to enjoy much of anything at all, I can’t lose myself in a movie like I did years ago, my mind is just inexplicably turned inward and focused on it’s own arid desolation and fogginess. Reading is a significantly challenging endeavour and writing is difficult (it’s taken me about a week to knock this up into something coherent and semi-legible). I’m just having such trouble formulating a strategy which might give me a chance of getting well again. Just reading this site has given me a bit of hope in that people can get their lives back on track. There’s people here that appear to have got off far harsher drugs and had been on them for longer periods, so I need to keep a perspective of sorts, I’m just terrified at this stage that I’m past the point of no return and that putting what was a fragile brain/mind to begin with in drugs might just have been…… Any help or words of wisdom are appreciated. Thanks for reading. Jack
  2. Hi. I've had problems with drugs most of my life and withdrawn from things like heroin and methadone as well as finding out that benzodiazepine withdrawal beats opiate withdrawal anytime. I"m also taking 50 mg of trazodone, 3mg of clonazepam, and 0.4mg of clonidine daily, as well as this 15 mg mirtazapine. Now that I've conquered the opiates (more like learned to live without them), I want to be totally drug free. I'm going to mention that I'm also struggling with a sleep disorder that the DSM categorizes as Circadian rhythm disorders: Delayed sleep phase type, which basically means that my night owl tendencies have gotten out of control and I'm sort of stuck sleeping from 10am to 6pm. This isn't something I want, but it's something that I"m trying to cope with and explore treatments for. So, I won't write a novella here. Suffice it to say that I'm looking for advice about and shared experiences of withdrawing from mirtazapine. I also have a degree in clinical psychology and have also had a great deal of experience with drugs and drug withdrawal, so I hope that maybe I can help someone else here.
  3. I am on Fetzima80 mg, Geodon 160 mg, Depacote 1000mg, Desaryl 600 mugs Klonapin4mg, Neurontin 1000 mg, Clonadine 25 mg, Percocet2 tabs/day and Tinzanadine 3 tabs/day plus meds forthyroid and Rheumatoid Arthritis. I feel like the meds are a major food group and I'm sick of taking so many meds I have been on this regiment for10 years. I need help on Howard whatto taper off first?
×
×
  • Create New...